# SDR SWAA043145

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 22,279 hours, 11,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C10820
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EVACUATION SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR PER MM.
